MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71020
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to target the sciatic nerve.After activating the system, the patient reported ongoing issues with maintaining the external devices.Specifically, the adhesive clips used to hold the therapy discs in place over the implant were not staying adhered to the skin and allowing the therapy discs to fall off.Troubleshooting was not able to resolve the issue and ultimately it was found that the superficial placement of the implantable pulse generator was causing the implant to press against the underside of the skin and sit proud above the normal skin surface.The protruding device was causing an uneven surface for the adhesive clips, which led to adhesive clip failure and loss of therapy.On (b)(6) 2026 a surgical revision was performed to move the existing ipg to a slightly deeper position so that there was no pressure upward against the skin surface.
 
Additional Manufacturer Narrative
There are no indications of any system or component failure or malfunction and all original components remained implanted and in use after being repositioned.It appears the patient's experience with failing adhesive clips is directly related to the implant location of the ipg and not due to any issue with the clips themselves.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24554248
Report Number3015425075-2026-00025
Device Sequence Number21164963
Product Code GZF
UDI-Device Identifier00812537037363
UDI-Public(01)00812537037363(11)250328(17)280328
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown